# SDR SWIA200718917

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 12,883 hours, 11,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3937 - NR 3 EMERGENCY FLOOD LIGHT ON CEILING IS INOP.  REPLACED LAMP IN NR 3 LIGHT WITH SERVICEABLE UNIT.
